# SDR W8PA971527

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY LIGHT ATTHE R2 DOOR IS INOP.  RELAMPED EMERGENGY LIGHT.  OPS CHECK GOOD.
